MathSciNet Relay Station
MathSciNet bibliographic data
MR298684 (45 #7733) 57D40
Rohlin, V. A. Two-dimensional submanifolds of four-dimensional manifolds. (Russian) Funkcional. Anal. i Priložen. 5 (1971), no. 1, 48–60.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement